Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter Open Access August 12, 2009

Two fixed point theorems for generalized contractions with constants in complete metric space

Ovidiu Popescu
From the journal Open Mathematics

Abstract

In this paper we prove two fixed point theorems for generalized contractions with constants in complete metric space, which are generalizations of very recent results of Kikkawa and Suzuki.

MSC: 54H25

[1] Banach S., Sur les óperations dans les ensembles abstraits et leur aplication aux écuations intégrales, Fund. Math., 1922, 3, 133–181 (in French) 10.4064/fm-3-1-133-181Search in Google Scholar

[2] Chatterjea S. K., Fixed point theorems, Comptes rendus de l’Académie Bulgare des Sciences, 1972, 25, 727–730 Search in Google Scholar

[3] Ćirić Lj. B., Generalized contractions and fixed point theorem, Publ. Inst. Math., 1971, 12, 19–26 Search in Google Scholar

[4] Kannan R., Some results on fixed points, Bull. Calcutta Math. Soc., 1968, 60, 71–76 10.2307/2316437Search in Google Scholar

[5] Kikkawa M., Suzuki T., Three fixed point theorems for generalized contractions with constants in complete metric spaces, Nonlinear Analysis, 69, 2008, 2942–2949 http://dx.doi.org/10.1016/j.na.2007.08.06410.1016/j.na.2007.08.064Search in Google Scholar

[6] Kikkawa M., Suzuki T., Some similarity between contractions and Kannan mappings, Fixed Point Theory and Applications, 2008, ID649749, 8 pages 10.1155/2008/649749Search in Google Scholar

[7] Meir A., Keeler E., A theorem on contraction mappings, J. Math. Anal. Appl., 1969, 28, 326–329 http://dx.doi.org/10.1016/0022-247X(69)90031-610.1016/0022-247X(69)90031-6Search in Google Scholar

[8] Popescu O., Fixed point theorems in metric spaces, Bull. of Transilvania Univ., 2008, 50, 479–482 Search in Google Scholar

[9] Suzuki T., A generalized Banach contraction principle which characterizes metric completness, Proc. Amer. Math. Soc., 2008, 136, 1861–1869 http://dx.doi.org/10.1090/S0002-9939-07-09055-710.1090/S0002-9939-07-09055-7Search in Google Scholar

[10] Suzuki T., Kikkawa M., Some remarks on a recent generalization of the Banach contraction principle, Proceedings of the Eighth International Conference on Fixed Point Theory and its Applications, Yokohama Publishers, 2008, 151–161 Search in Google Scholar

[11] Zamfirescu T., Fixed point theorems in metric spaces, Arch. Math., 1972, 23, 292–298 http://dx.doi.org/10.1007/BF0130488410.1007/BF01304884Search in Google Scholar

Published Online: 2009-8-12
Published in Print: 2009-9-1

© 2009 Versita Warsaw

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Scroll Up Arrow